# SDR SA05045

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PASSENGERS AND CABIN CREW NOTICED A BURNING ODOR NEAR SEAT ROW 11.  CREW ELECTED TO DIVERT TO FLL FOR MAINTENANCE ACTION.  MAINTENANCE OPERATIONALLY CHECKED THE AIRCONDITIONING SYSTEM.  OPERATIONALLY CHECKED OK.
